# SDR 98ZZZX2876

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 36262R014
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 72914
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE:  24839:  ON PRE-FLIGHT TRANSIT, FOUND ESCAPE PATH LIGHTING R2 DOOR NOT LIGHTING.  TROUBLESHOT SYSTEM.  REPAIRED WIRING.  OPS CHECKED OK IAW 33-50-01.  (X)
